Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

July 21, 2012Hall County, White County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 21, 2012, 1:11 PM EDT for Hall County, White County, Georgia. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 21, 2012, 1:11 PM EDT (17:11 UTC)
Expired
Jul 21, 2012, 1:45 PM EDT
In force
34 min
Issued by
NWS Atlanta, GA

Counties Hall County, GA, White County, GA

The radar

The Greer radar (KGSP), 144 km from the middle of the area, began a volume at 17:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1759 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1759 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
513 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WWUS82 KFFC 211711
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT JUL 21 2012

GAZ016-023-211745-
111 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE AND
HALL COUNTIES UNTIL 145 PM EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO 8 MILES NORTHWEST OF OAKWOOD...
MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITE AND HALL COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE MURRAYVILLE...CLERMONT...UNICOI
STATE PARK...ANNA RUBY FALLS...HELEN...SAUTEE...CLEVELAND...MOSSY
CREEK...LEAF...OAKWOOD...LULA AND GAINESVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3478 8365 3473 8362 3465 8365 3454 8361
      3450 8365 3443 8361 3439 8366 3436 8367
      3434 8365 3422 8382 3423 8395 3430 8393
      3439 8398 3449 8384 3479 8370
TIME...MOT...LOC 1711Z 278DEG 10KT 3469 8363 3448 8373
          3430 8397

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 10:19 AM EDT, 2 hours 52 minutes earlier.

Area forecast discussion, Jul 21, 10:19 AM EDT, 2 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1019 AM EDT SAT JUL 21 2012

...HEAVY RAINS TO AFFECT EAST CENTRAL GEORGIA THIS MORNING...

.UPDATE...

A LINE OF SHOWERS AND EMBEDDED THUNDERSTORMS DEVELOPED EARLY THIS
MORNING AND HAS INCREASED IN OVERALL INTENSITY AND COVERAGE SINCE
THEN. A WELL DEFINED DEWPOINT GRADIENT AT 850MB LOOKS TO BE THE
MAIN DRIVER OF SUSTAINED ACTIVITY AND UNIFORM SOUTHWEST FLOW
ACROSS THIS FEATURE HAS PRODUCED A FAVORABLE SETUP FOR TRAINING
AND HEAVY RAINFALL. MONITORING CLOSELY FOR FLOODING POTENTIAL IN
EAST CENTRAL PORTIONS OF THE STATE THIS MORNING. IN
ADDITION...CONDITIONALLY UNSTABLE ENVIRONMENT AND LIFT ALONG 850
BOUNDARY HAS RESULTED IN PULSE STRONG STORMS WITH NUMEROUS
LIGHTNING STRIKES. UPDATED GRIDS TO SHOW CATEGORICAL POPS THROUGH
18Z.

AFTER THIS...BECOMES A LITTLE MORE UNCLEAR AS MODELS TRY QUICKLY
TO BREAK DOWN AND LIFT ELEVATED BOUNDARY NORTHWARD WHICH LOOKS TOO
QUICK AT THIS POINT. MAIN DEVELOPMENT WOULD THEN TAKE PLACE OVER
NORTH GA FOR THE AFTERNOON BUT ALREADY SEEING SHOWERS AND ABUNDANT
CLOUD COVER IN PLACE. FOR NOW...TRANSITIONED FROM CENTRAL GA TO
NORTH GA WITH HIGHEST POPS AS PREVIOUS FORECAST DID AND WILL RE
EVALUATE AFTER NOON.

DEESE

&&

.PREV DISCUSSION... /ISSUED 747 AM EDT SAT JUL 21 2012/

SHORT TERM /TODAY THROUGH SUNDAY NIGHT/...
/ISSUED AT 424 AM EDT SAT JUL 21 2012/
LATEST SURFACE ANALYSIS SHOWS A FRONTAL BOUNDARY ACROSS CENTRAL TN
AND SAGGING SOUTHWARD. LOCAL RADAR SHOWS LIGHT SHOWERS ACROSS NORTH
GA THAT ARE QUICKLY DISSIPATING. IN THE UPPER LEVELS... A LONG WAVE
TROUGH STRETCHES DOWN THE EAST COAST AND ACROSS THE SOUTHEAST
STATES...WITH AN ACTIVE NORTHWEST FLOW NOTED ACROSS NORTH GA AND A
WEST TO SOUTHWEST FLOW ACROSS CENTRAL AND SOUTH GA. SATELLITE WATER
VAPOR IMAGERY SHOWS DEEP MOISTURE SPREADING FROM THE FRONTAL
BOUNDARY SOUTHWARD ACROSS GA. THE NAM AND GFS SHOW THE SURFACE FRONT
STALLING NEAR NORTH GA TODAY...THEN PUSHING BACK NORTHWARD LATER
TONIGHT AS THE ATLANTIC BERMUDA RIDGE BUILDS WESTWARD. FOR TODAY...
EXPECT THE FRONT TO SERVE AS THE MAIN FOCUS FOR INITIAL THUNDERSTORM
DEVELOPMENT BY EARLY AFTERNOON. THESE STORMS WILL PROPAGATE
SOUTHWARD ALONG OUTFLOWS... SPREADING ACROSS NORTH AND INTO CENTRAL
GA DURING THE AFTERNOON AND EARLY EVENING HOURS. MORNING CLOUDINESS
WILL HELP HOLD DAYTIME TEMPS IN THE 80S ACROSS NORTH GA... HOLDING
CAPE VALUES AT MODEST LEVELS...GENERALLY IN THE 1000-1500 J/KG RANGE
THERE. HOWEVER... TEMPS IN LOWER 90S ACROSS CENTRAL GA WILL ALLOW
CAPE VALUES TO CLIMB INTO THE 1500 TO 2000 J/KG RANGE THERE. THIS
SUGGEST STORMS ACROSS NORTH GA SHOULD REMAIN BELOW SEVERE LIMITS...
BUT COULD BECOME STRONGER AS THEY DEVELOP FURTHER SOUTHWARD INTO
CENTRAL GA LATE IN THE AFTERNOON. ALTHOUGH NOT EXPECTING WIDESPREAD
SEVERE STORMS... CANNOT RULE OUT A FEW PULSE SEVERE STORMS LATE IN
THE AFTERNOON OR EARLY EVENING... WITH DAMAGING WIND THE MAIN
CONCERN. ANY SLOW MOVING STORMS WILL PRODUCE LOCALLY HEAVY RAIN...
AND COULD RESULT IN LOCALIZED FLASH FLOODING. FREQUENT LIGHTNING CAN
BE EXPECTED AS WELL.

MODELS AGREE ON PUSHING THE FRONT BACK NORTH TONIGHT... AND WITH
INCREASED HIGH PRESSURE INFLUENCE ON SUNDAY... WOULD EXPECT A LESSOR
CHANCE OF CONVECTION ON SUNDAY AND MONDAY... ESPECIALLY OVER THE
SOUTHEAST PORTIONS OF THE FORECAST AREA WHERE THE BERMUDA RIDGE WILL
HAVE GREATER INFLUENCE. WILL SHOW THE GREATER POPS ACROSS NORTH AND
WEST CENTRAL GA ON SUNDAY AND MONDAY...BUT HOLD ALL POPS IN THE
CHANCE CATEGORY...WITH ONLY A SLIGHT CHANCE OF SHOWERS AT NIGHT.

AS FOR TEMPS... LEANED TOWARD THE SLIGHTLY WARMER MAV HIGHS AND TOOK
A MAV AND MET BLEND FOR LOWS THROUGH THE SHORT TERM.

39

LONG TERM /MONDAY THROUGH FRIDAY/...
/ISSUED AT 424 AM EDT SAT JUL 21 2012/
BERMUDA LIKE HIGH PRESSURE RIDGE BUILDS IN FROM THE ATLANTIC
FAIRLY STRONG MONDAY MORNING. THE OLD FRONTAL BOUNDARY WILL HAVE
RETROGRADED NORTHWARD INTO TN AND DIMINISHED UNDER THE BUILDING
RIDGE. THERE IS STILL A DECENT AMOUNT OF MOISTURE UNDER THIS RIDGE
AS NORTH AND CENTRAL GEORGIA WILL BE IN MOIST W TO SW FLOW THROUGH
THE END OF THE WEEK. SHOULD CONTINUE TO SEE A MOSTLY DIURNAL
CONVECTIVE TREND IN THE EXTENDED AS MOISTURE FROM THE GULF ROTATES
UP INTO THE AREA THROUGH FRIDAY. PRECIPITABLE WATER VALUES STILL
SHOWING NEAR 2.0 INCH THROUGH THE MIDDLE OF NEXT WEEK...AND WITH
K-INDEX VALUES IN THE MID TO UPPER 30S...HEAVY RAIN STILL REMAINS
A THREAT.

01

AVIATION... 12Z UPDATE...
/ISSUED AT 424 AM EDT SAT JUL 21 2012/
EXPECT CURRENT IFR TO MVFR CIGS TO PERSIST THROUGH MID-LATE MORNING.
RADAR SHOWS SCATTERED SHOWERS ALREADY DEVELOPING FROM NEAR LGC TO
AHN... WARRANTING VCSH AT ATL THIS MORNING. EXPECT SCATTERED TO
NUMEROUS TSRA'S TO DEVELOP BY THE AFTERNOON AHEAD OF A COLD FRONT
THAT HAS SLIPPED INTO NORTH GA. THE GREATER CHANCE FOR TSRA AT ATL
SHOULD BE BETWEEN 18-24Z. SW WINDS AT 8-10KTS WILL PREVAIL
TODAY...BACKING MORE SOUTH TONIGHT. MOS GUIDANCE SHOWS VFR
CONDITIONS OVERNIGHT... BUT WILL HAVE TO MONITOR THIS CLOSELY AS A
DEEP SOUTHERLY FLOW COULD RESULT IN AT LEAST SCT LOW CLOUDS. EXPECT
LESS OF A CONVECTIVE THREAT ON SUNDAY AS BERMUDA RIDGE BUILDS IN
FROM THE WEST.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM TO HIGH ON TSRA DEVELOPMENT THIS AFTERNOON. LOW TO MEDIUM
CONFIDENCE ON VFR CONDITIONS OVERNIGHT. 39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          87  71  94  72 /  70  30  30  20
ATLANTA         86  71  90  74 /  60  30  40  20
BLAIRSVILLE     83  67  86  66 /  60  40  40  30
CARTERSVILLE    86  69  90  68 /  60  30  40  20
COLUMBUS        90  73  94  73 /  50  30  30  20
GAINESVILLE     85  70  91  72 /  60  30  40  20
MACON           90  71  95  73 /  50  30  30  20
ROME            87  71  93  70 /  60  30  40  20
PEACHTREE CITY  86  69  90  69 /  70  30  30  20
VIDALIA         92  73  94  74 /  30  20  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Jul 21, 6:04 AM EDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT SAT JUL 21 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-221015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT SAT JUL 21 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED TO NUMEROUS THUNDERSTORMS EXPECTED THIS AFTERNOON AND
TONIGHT.

.SYNOPSIS...
A WEAK FRONTAL BOUNDARY WILL MOVE INTO NORTH GEORGIA TODAY AS
HIGH PRESSURE CONTINUES ACROSS FLORIDA AND THE GULF OF MEXICO.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS WILL BE HEAVY RAIN WITH LOCALIZED FLOODING...
GUSTY WINDS AND FREQUENT LIGHTNING. THE MOST LIKELY TIME FOR
THUNDERSTORMS WILL BE THIS AFTERNOON AND TONIGHT ACROSS NORTH AND
CENTRAL GEORGIA.

.DISCUSSION...
A FRONTAL BOUNDARY WILL MOVE SLOWLY SOUTHWARD INTO NORTH GEORGIA
TODAY. ABUNDANT MOISTURE REMAINS OVER THE AREA...WITH CAPES
INCREASING TO 3000 AND LIFTED INDICES OF -4 TO -5. THIS FRONTAL
BOUNDARY WILL AID THUNDERSTORM DEVELOPMENT GIVING WAY TO
SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND TONIGHT.
PRECIPITABLE WATER VALUES ARE NEAR 2.0 INCHES...SO ANY
THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL TO BRING 1
TO 1.25 INCHES OF PRECIPITATION TO THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 21, 8:37 AM EDT, 4 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
837 AM EDT SAT JUL 21 2012

GAZ037>039-048>051-059-211315-
837 AM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WILKES...TALIAFERRO...OGLETHORPE...OCONEE...NEWTON...
MORGAN...GREENE AND JASPER COUNTIES UNTIL 915 AM EDT...

AT 832 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLORAL HILL TO STARRSVILLE...MOVING
NORTHEAST AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...TALIAFERRO...OGLETHORPE...OCONEE...NEWTON...MORGAN...GREENE
AND JASPER COUNTIES...INCLUDING AREAS AROUND REESE...FARRAR...NORTH
ALCOVY...FLORAL HILL...METASVILLE...WASHINGTON...CARTERS GROVE...
DANIEL SPRINGS...PENFIELD...GRESHAMVILLE...WOODVILLE...PHILOMATH...
MADISON...STEWART AND NEWBORN. ADDITIONALLY...COUNTRY ROADS AND
FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR
FLOODING.

SIGNIFICANT WEATHER ADVISORIES ARE ISSUED FOR WINDS UP TO 50 MPH...
HAIL LESS THAN THE SIZE OF QUARTERS...OR SIGNIFICANT CLOUD-TO-GROUND
LIGHTNING.

&&

LAT...LON 3339 8386 3358 8387 3363 8371 3360 8368
      3366 8363 3397 8265 3376 8255
TIME...MOT...LOC 1237Z 236DEG 8KT 3384 8262 3371 8311
          3351 8382
Special weather statement, Jul 21, 9:20 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
920 AM EDT SAT JUL 21 2012

GAZ037>039-047>051-059-211415-
920 AM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND FREQUENT
LIGHTNING IN WILKES...WALTON...TALIAFERRO...OGLETHORPE...
OCONEE...NEWTON...MORGAN. ..GREENE AND JASPER COUNTIES UNTIL
1015 AM EDT...

AT 915 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM NEWTOWN TO STARRSVILLE...MOVING NORTHEAST
AT 10 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WILKES...WALTON...TALIAFERRO...OGLETHORPE...OCONEE...NEWTON...
MORGAN...GREENE AND JASPER COUNTIES...INCLUDING AREAS AROUND REESE...
CELESTE...NEWTOWN...RAYLE...WASHINGTON...CARTERS GROVE...PENFIELD...
GRESHAMVILLE...WOODVILLE...PHILOMATH...MADISON...STEWART...NEWBORN...
MANSFIELD AND BUCKHEAD. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.

&&

LAT...LON 3361 8318 3341 8386 3363 8388 3384 8327
      3396 8266 3376 8255
TIME...MOT...LOC 1320Z 229DEG 7KT 3383 8278 3363 8341
          3350 8382
Special weather statement, Jul 21, 10:15 AM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1015 AM EDT SAT JUL 21 2012

GAZ047>049-059-211500-
1015 AM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR EXCESSIVE LIGHTNING AND HEAVY
RAIN IN WALTON...NEWTON...MORGAN AND JASPER COUNTIES UNTIL 1100 AM
EDT...

AT 1011 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM PORTERDALE TO FARRAR...MOVING EAST AT 15
MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WALTON...NEWTON...MORGAN AND JASPER COUNTIES...INCLUDING AREAS AROUND
FARRAR...STARRSVILLE...PORTERDALE...NEWBORN...MANSFIELD...
COVINGTON...REESE...BRICK STORE...OXFORD...REESE...RUTLEDGE...
MADISON...HARD LABOR CREEK STATE PARK...APALACHEE AND BOSTWICK.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

THESE STORMS ARE NOT EXPECTED TO REACH SEVERE THUNDERSTORM
CRITERIA...WHICH IS HAIL THE SIZE OF QUARTERS OR LARGER OR DAMAGING
WIND GUSTS OF 58 MPH OR HIGHER.

&&

LAT...LON 3350 8331 3345 8367 3355 8385 3358 8395
      3382 8351 3377 8346 3372 8344 3369 8340
      3365 8336 3360 8335 3357 8332
TIME...MOT...LOC 1415Z 249DEG 12KT 3359 8389 3359 8374
          3349 8362
Special weather statement, Jul 21, 1:11 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT JUL 21 2012

GAZ016-023-211745-
111 PM EDT SAT JUL 21 2012

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WHITE AND
HALL COUNTIES UNTIL 145 PM EDT...

AT 109 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM SAUTEE TO 8 MILES NORTHWEST OF OAKWOOD...
MOVING EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITE AND HALL COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE MURRAYVILLE...CLERMONT...UNICOI
STATE PARK...ANNA RUBY FALLS...HELEN...SAUTEE...CLEVELAND...MOSSY
CREEK...LEAF...OAKWOOD...LULA AND GAINESVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3478 8365 3473 8362 3465 8365 3454 8361
      3450 8365 3443 8361 3439 8366 3436 8367
      3434 8365 3422 8382 3423 8395 3430 8393
      3439 8398 3449 8384 3479 8370
TIME...MOT...LOC 1711Z 278DEG 10KT 3469 8363 3448 8373
          3430 8397

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 11:15 PM EDTSpecial Weather StatementFFCCatoosa, Dade60 min
Jul 20, 11:45 PM EDTSpecial Weather StatementFFCGwinnett30 min
Jul 20, 11:52 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield38 min
Jul 21, 12:19 AM EDTSpecial Weather StatementFFCRockdale26 min
Jul 21, 12:33 AM EDTSpecial Weather StatementFFCMurray27 min
Jul 21, 12:34 AM EDTSpecial Weather StatementFFCDade, Walker26 min
Jul 21, 1:09 AM EDTSpecial Weather StatementFFCWalker36 min
Jul 21, 1:34 AM EDTRiver Flood WarningFFCGwinnett3 hr
Jul 21, 8:37 AM EDTSpecial Weather StatementFFCMorgan, Newton, Wilkes38 min
Jul 21, 9:20 AM EDTSpecial Weather StatementFFCMorgan, Newton, Oglethorpe, Wilkes55 min
Jul 21, 10:15 AM EDTSpecial Weather StatementFFCMorgan, Newton45 min
Jul 21, 2:03 PM EDTSpecial Weather StatementFFCHall42 min
Jul 21, 2:23 PM EDTSpecial Weather StatementFFCBartow52 min
Jul 21, 2:42 PM EDTSpecial Weather StatementFFCHall48 min
Jul 21, 3:46 PM EDTSpecial Weather StatementFFCCherokee, Pickens44 min
Jul 21, 5:20 PM EDTSpecial Weather StatementFFCBartow40 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCFloyd33 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.